# SDR TRBA20130218001

- Difficulty date: February 18, 2013
- Submitted: February 18, 2013
- Operation: Air carrier
- Aircraft: N417AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 417
- Aircraft time: 34,570 hours, 33,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE DOOR BOTTOM EMERGENCY EXIT LIGHT COVER FALLS AT ALL TIMES. THE ACFT WAS REMOVED FROM SERVICE.  REPOSITIONED SERVICE DOOR BOTTOM EMERGENCY EXIT LIGHT COVER IAW MM 33-20-00.  THE ACFT WAS RETURNED TO SERVICE.
